×

Found 1,774 Documents (Results 1–100)

100
MathJax

On algebraic isomorphisms of the rational cohomology of Künnemann’s compactifications of the Néron model of an abelian variety without complex multiplication. (English. Russian original) Zbl 07518156

Math. Notes 111, No. 4, 652-653 (2022); translation from Mat. Zametki 111, No. 4, 636-637 (2022).
MSC:  11Gxx 14Gxx 14Kxx
PDF BibTeX XML Cite
Full Text: DOI

Geometry at the frontier. Symmetries and moduli spaces of algebraic varieties. 2016–2018 workshops, Universidad de la Frontera, Pucón, Chile, November 2016, November 2017, November 2018. (English) Zbl 1464.14004

Contemporary Mathematics 766. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5327-5/pbk; 978-1-4704-6422-6/ebook). viii, 282 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

The height of CM points on orthogonal Shimura varieties and Colmez’s conjecture. (English) Zbl 1458.11099

Peyre, Emmanuel (ed.) et al., Arakelov geometry and diophantine applications. Based on lectures given at the summer school, Grenoble, France, June 12–30, 2017. Cham: Springer. Lect. Notes Math. 2276, 433-462 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Construction of elliptic \(\mathfrak{p}\)-units. (English) Zbl 1469.11187

Kurihara, Masato (ed.) et al., Development of Iwasawa theory – the centennial of K. Iwasawa’s birth. Proceedings of the international conference “Iwasawa 2017”, University of Tokyo, Tokyo, Japan, July 19–28, 2017. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 86, 79-111 (2020).
MSC:  11G15 11G16 11R27
PDF BibTeX XML Cite
Full Text: DOI arXiv

Genus 3 hyperelliptic curves with CM via Shimura reciprocity. (English) Zbl 1457.11093

Galbraith, Steven D. (ed.), ANTS XIV. Proceedings of the fourteenth algorithmic number theory symposium, Auckland, New Zealand, virtual event, June 29 – July 4, 2020. Berkeley, CA: Mathematical Sciences Publishers (MSP). Open Book Ser. 4, 161-178 (2020).
MSC:  11G30 11G15
PDF BibTeX XML Cite
Full Text: DOI arXiv

Periods and superstring amplitudes. (English) Zbl 1444.81034

Burgos Gil, José Ignacio (ed.) et al., Periods in quantum field theory and arithmetic. Outcome of the “Research Trimester on Multiple Zeta Values, Multiple Polylogarithms, and Quantum Field Theory”, ICMAT 2014, Madrid, Spain, September 15–19, 2014. Cham: Springer. Springer Proc. Math. Stat. 314, 45-76 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software